# SDR IPXA10558980

- Difficulty date: March 22, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,768 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Crushed
- Location: Bs 1680-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C4, CABIN FLOORBOARD BS 1680-1720 LBL 0 TO 50, CRUSHED EDGE.  
REPLACED PANEL BS1680-1720, LBL 0 TO LBL 50, IAW EO B757-5320-9692-G SRM53-00-50-1A1 NOTE A.
